Nov 28, 2000 - 6:16 pm
Well ladies, I hope this finds you all in good health, I will be incommunicado for the next week, I am going for my fifth dose of Taxol tomorrow and I am finding that it is getting harder to get over,I find it is starting to go more to my head and make me tired and stupid. For the first day after I lay on the couch and stare into space, then the pain hits,but it is not as bad as last time, I find that the pain did not hit this time until a week before I was ready for another dose. My hands and feet tingle all the time,it is really annoying. Well, my oldest son just told me my youngest who is 3 1/2 is in his bedroom swearing. Why is it that my oldest and my husband and myself are quiet,well mannered people and my youngest is such a devil? He is so bad, one of these kids that you see in the grocery store and swear your kids will never behave like that, well, i have one, anybody want him? He is very cute,but a badass.